# SDR RRXA9600005

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 2 - KDAY-KOAK - ON GEAR RETRACTION, RED GEAR DOOR PLUS AMBER GEAR DOOR LIGHTS REMAINED ON AFTER CYCLING GEAR.  SELECTED FLAPS TO 25 DEGREES, LIGHT WENT OUT.  MAINTENANCE REMOVED AND REPLACED THE LEFT PRIMARY DOOR LIGHT SWITCH, AND LUBED THE MLG.  AN OPERATIONAL CHECK OF THE MLG WARNING SYSTEM WAS GOOD.  (M)
